# SDR CA190731030

- Difficulty date: July 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 33,355 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 8190026
- Condition: Malfunctioned
- Location: Autofeather
- Part time: 638 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKE-OFF SLIDE, THE AUTO FEATHER SWITCH WOULD NOT ARM. THE PILOTS ABORTED THE TAKE-OFF AND RETURNED TO THE DOCK. THE SWITCH WAS REPLACED, AND THE SYSTEM TESTED SERVICEABLE.  NOTE: THIS OPERATOR HAS HAD MULTIPLE AUTO FEATHERS SWITCHES FAIL, SEVERAL WITH A TSN OF LESS THAN 350 HOURS. THE RATE OF FAILURES IS AN AIRWORTHINESS CONCERN FOR THE OPERATOR. (TC# 20190731030)
